# SDR W8PA970020

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FLOOR STRAP BS 860 RBL 20 TO LBL 20 WL 162.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM.  FABRICATED NEW STRAP PER SRM AND INSTALLED.  (M)
